# SDR 2001FA0000413

- Difficulty date: August 29, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N8507R
- Make and model: Blanca 14193A
- Aircraft serial: 4269
- Engine: Cont IO470*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Deteriorated
- Location: Wing
- Part time: 2,619 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, IN THE AREA OF THE WING WALK, WOOD DETERIORATION WAS FOUND AT THE AFT, IB UPPER SKIN SEPARATED FROM THE FORWARD EDGE, OB EDGE AND AFT TRAILING EDGE, THE ENTIRE WING WALK AREA FABRIC WAS LOOSE FROM THE STRESSED SKIN PANELS THE OWNER THEN, NOT BELIEVING SB REQUIRED AND NOT WILLING TO PROPERLY REMOVE THE EFFECTED SKIN, A CABINET MAKER AND HIMSELF SLIP IN ON AN OFF DAY.  THE DAMAGE THAT WAS DONE TO THE SPAR THREE DIFFERENT SPOTS AT WS 6 TO WS 10.5 SEVERELY DAMAGED THE SPAR DUE TO COMPRESSION CAUSED BY THE CHISEL.  WHAT WAS TO BE SKIN CHANGE, NOW INCLUDES SPAR CHANGE/SPLICE.  SENT PICTURES TO MFG WAS INFORMED DAMAGE WAS SEVERE.
